Show simple item record

dc.contributor.authorLainiotis, Demetrios G.
dc.contributor.authorPlataniotis, Konstantinos N Kostas
dc.contributor.authorPapanikolaou, Michail
dc.contributor.authorPapaparaskeva, Paraskevas
dc.date.accessioned2017-06-13T21:21:06Z
dc.date.available2017-06-13T21:21:06Z
dc.date.issued1996
dc.identifier.citationLainiotis, D. G., Plataniotis, K. N., Papanikolaou, M., & Papaparaskeva, P. (1996). Discrete riccati equation solutions: Distributed algorithms. Mathematical Problems in Engineering, 2(4), 319-332. doi:10.1155/S1024123X96000373en_US
dc.identifier.urihttp://hdl.handle.net/11141/1568
dc.description.abstractIn this paper new distributed algorithms for the solution of the discrete Riccati equation are introduced. The algorithms are used to provide robust and computational efficient solutions to the discrete Riccati equation. The proposed distributed algorithms are theoretically interesting and computationally attractive.en_US
dc.language.isoen_USen_US
dc.rightsCreative Commons Attribution 3.0en_US
dc.rights.urihttps://creativecommons.org/licenses/by/3.0/en_US
dc.titleDiscrete Riccati Equation Solutions: Distributed Algorithmsen_US
dc.typeArticleen_US
dc.identifier.doi10.1155/S1024123X96000373


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Creative Commons Attribution 3.0
Except where otherwise noted, this item's license is described as Creative Commons Attribution 3.0